MAUDE Adverse Event Report: HEARTFLOW, INC. HEARTFLOW ANALYSIS

HEARTFLOW, INC. HEARTFLOW ANALYSIS
Model Number 3.33.0.4
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Heartflow identified potential oversized modeling of the left main artery in the heartflow analysis.
 
Additional Manufacturer Narrative
As part of heartflow's internal review, we identified an oversized modeling of the left main artery in the heartflow analysis.Hfid# (b)(6): the investigation determined that the left main vessel was modeled larger than what is indicated in the ct data due to misinterpretation by heartflow's automated technology and inspection process.The centerline placement was not centered in the lumen in error.Heartflow has notified the customer of the investigation results and the physician has not reported a safety event with the patient.A supplemental medwatch report will be submitted if new information becomes available.Heartflow's analysis instructions for use include the following warnings: due to the variability in the heartflow analysis, the ffrct values should be reviewed as one of several clinical data points to be used in conjunction with the patient's original ct images, clinical history, symptoms, and other diagnostic tests, as well as an appropriately trained clinician's clinical judgment, to evaluate the patient.

Brand Name
HEARTFLOW ANALYSIS
Common Device Name
HEARTFLOW ANALYSIS
Manufacturer (Section D)
HEARTFLOW, INC.
331 e evelyn ave
mountain view CA 94041
Manufacturer (Section G)
HEARTFLOW, INC.
331 e evelyn ave
moutain view CA 94041
Manufacturer Contact
avelina alvarado
331 e evelyn ave
mountain view, CA 94041
6502411221
MDR Report Key20131357
Report Number3021637148-2024-00008
Device Sequence Number20638295
Product Code PJA
UDI-Device Identifier00853341006060
UDI-Public(01)00853341006060(10)FFRCT_3.33.0.4(11)2024-08-01
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213857
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.33.0.4
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/16/2024
Initial Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown